Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



  history
ID: 718540.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Finite speed of propagation and waiting times for the stochastic porous medium equation : a unifying approach
Authors:Fischer, J.; Grün, G.
Date of Publication (YYYY-MM-DD):2015
Title of Journal:SIAM Journal on Mathematical Analysis
Volume:47
Issue / Number:1
Start Page:825
End Page:854
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training70743
DOI:10.1137/140960578
ISSN:1095-7154
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.